Topp–Leone Family of Distributions: Some Properties and Application

Ali Al-Shomrani, Osama Arif, A Shawky, Saman Hanif, Muhammad Qaiser Shahbaz

Abstract


In this paper we have proposed a new family of distributions; the Topp–Leone family of distributions. We have given general expression for density and distribution function of the new family. Expression for moments and hazard rate has also been given. We have also given an example of the proposed family.

Full Text:

PDF


DOI: http://dx.doi.org/10.18187/pjsor.v12i3.1458

Refbacks

  • There are currently no refbacks.




Copyright (c) 2016 Pakistan Journal of Statistics and Operation Research

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.

Title

Topp–Leone Family of Distributions: Some Properties and Application

Keywords


Description

In this paper we have proposed a new family of distributions; the Topp–Leone family of distributions. We have given general expression for density and distribution function of the new family. Expression for moments and hazard rate has also been given. We have also given an example of the proposed family.

Date

2016-09-01

Identifier


Source

Pakistan Journal of Statistics and Operation Research; Vol. 12 No. 3, 2016



Print ISSN: 1816-2711 | Electronic ISSN: 2220-5810